Extended and Generalized Fibonacci Polynomials

DSpace/Manakin Repository

Search OPUS

Advanced Search


My Account

Show simple item record

dc.contributor.author Shannon, AG
dc.contributor.author Melham, R
dc.date.accessioned 2012-10-12T03:34:45Z
dc.date.issued 1995-01
dc.identifier.citation International journal of Mathematical Education in Science and Technology, 1995, 26 (2), pp. 296 - 300
dc.identifier.issn 0020-739X
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/18763
dc.format Jessica Robinson
dc.publisher Taylor and Francis
dc.title Extended and Generalized Fibonacci Polynomials
dc.type Journal Article
dc.parent International journal of Mathematical Education in Science and Technology
dc.journal.volume 2
dc.journal.volume 26
dc.journal.number 2 en_US
dc.publocation UK en_US
dc.identifier.startpage 296 en_US
dc.identifier.endpage 300 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 1302 Curriculum and Pedagogy
dc.personcode 701914
dc.personcode 974601
dc.percentage 100 en_US
dc.classification.name Curriculum and Pedagogy en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords en_US
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science
utslib.copyright.status Closed Access
utslib.copyright.date 2015-04-15 12:17:09.805752+10
utslib.collection.history Closed (ID: 3)

Files in this item

This item appears in the following Collection(s)

Show simple item record